# SDR ASOA2015060312999

- Difficulty date: May 12, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 24,633 hours, 17,506 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE L/E OF PANEL 584EB, THERE IS A 1" GOUGE.  REMOVED DAMAGE TO PANEL 584EB IAW SRM 57-52-1-101-001-A01.  BLENDED AREA IS OUT OF ALLOWABLE LIMITS IAW SRM 57-52-01-101-001-A01 PERFORMED EDDY CURRENT INSPECTION OF PANEL 584EB IAW NDTM PT 1 51-20-006-250-A01.
